# SDR SWAA2025103018365

- Difficulty date: September 25, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB, BS 294.5 - 303.9, S16L.   REPLACED WEB IAW SRM 51-40-02-0G-0, AND DWG 141A8180, SHEET 27,  SHEET 28 REV C, & SHEET 30, REV C.
